Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 154, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 14, 2011, 5:14 AM CDT for Butler County, Iowa. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2011, 5:14 AM CDT (10:14 UTC)
- Expired
- Jun 14, 2011, 6:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Butler County, IA
The radar
The Des Moines radar (KDMX), 130 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 10.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1568 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
238
WUUS53 KDMX 141014
SVRDMX
IAC023-141100-
/O.NEW.KDMX.SV.W.0154.110614T1014Z-110614T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
514 AM CDT TUE JUN 14 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BUTLER COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 600 AM CDT
* AT 512 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR APLINGTON...OR 20 MILES EAST OF IOWA
FALLS...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PARKERSBURG...ALLISON...CLARKSVILLE...SHELL ROCK AND NEW HARTFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.
&&
LAT...LON 4255 9270 4256 9287 4267 9298 4290 9256
4257 9255
TIME...MOT...LOC 1015Z 245DEG 22KT 4261 9287
WIND...HAIL <50MPH 1.50IN
$$3 follow-up statements
529 WWUS53 KDMX 141031 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 531 AM CDT TUE JUN 14 2011 IAC023-141100- /O.CON.KDMX.SV.W.0154.000000T0000Z-110614T1100Z/ BUTLER IA- 531 AM CDT TUE JUN 14 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BUTLER COUNTY UNTIL 600 AM CDT... AT 529 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF PARKERSBURG...OR 22 MILES NORTHWEST OF WATERLOO...MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... CLARKSVILLE...SHELL ROCK AND NEW HARTFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4257 9255 4255 9271 4270 9282 4290 9256 TIME...MOT...LOC 1032Z 246DEG 24KT 4265 9270 WIND...HAIL <50MPH 1.00IN $$
250 WWUS53 KDMX 141040 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 540 AM CDT TUE JUN 14 2011 IAC023-141100- /O.CON.KDMX.SV.W.0154.000000T0000Z-110614T1100Z/ BUTLER IA- 540 AM CDT TUE JUN 14 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BUTLER COUNTY UNTIL 600 AM CDT... AT 538 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF SHELL ROCK...OR 20 MILES NORTHWEST OF WATERLOO...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... SHELL ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4260 9255 4257 9261 4269 9274 4277 9257 TIME...MOT...LOC 1041Z 249DEG 20KT 4266 9265 WIND...HAIL <50MPH 1.00IN $$
906 WWUS53 KDMX 141056 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 556 AM CDT TUE JUN 14 2011 IAC023-141106- /O.EXP.KDMX.SV.W.0154.000000T0000Z-110614T1100Z/ BUTLER IA- 556 AM CDT TUE JUN 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER COUNTY WILL EXPIRE AT 600 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 4260 9255 4257 9261 4269 9274 4277 9257 TIME...MOT...LOC 1056Z 249DEG 20KT 4269 9254 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:25 AM CDT, 49 minutes earlier.
Area forecast discussion, Jun 14, 4:25 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 425 AM CDT TUE JUN 14 2011 .DISCUSSION... STRONG 60 KT LOW LEVEL JET IS POINTING INTO IOWA THIS MORNING WITH GOOD SPEED CONVERGENCE AND MUCAPES OF 2000 TO 3000 J/KG LIFTING INTO STATE. IN ADDITION...MID LEVEL LAPSE RATES NEAR 8.5 C/KM AND PWATS OVER 1.5 INCHES. THIS HAS ALL RESULTED IN AN ACTIVE NIGHT WITH AREAS OF HEAVY RAINFALL OBSERVED OVER THE SOUTHERN HALF OF THE AREA IN ADDITIONAL TO NUMEROUS LARGE HAIL REPORTS. THIS AREA OF ACTIVITY IS EXPECTED TO GRADUALLY LIFT NORTHEAST THIS MORNING WITH THE SOUTH BECOMING MOSTLY DRY FOR A PERIOD. A DECAYING MCS/DEVELOPING MCV IS CURRENTLY LIFTING NORTHEAST THROUGH NEBRASKA AND MAY IGNITE ADDITIONAL STORMS OVER NORTHERN IA THIS MORNING WHICH WOULD TRACK EAST/SOUTHEAST ALONG THE INSTABILITY AXIS. SURFACE WARM FRONT IS EXPECTED TO REACH SOUTHERN IOWA THIS AFTERNOON WITH INCREASING SFC BASED INSTABILITIES AND WEAKENING INHIBITIONS AS THE UPPER WAVE TO THE WEST APPROACHES. SUPERCELLS CAPABLE OF LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE. POSSIBLY THE GREATEST THREAT THOUGH IS ANOTHER ROUND OF HEAVY RAINFALL WHEN IT IS NOT NEEDED. PWATS INCREASE TO NEAR 1.75 INCHES LATE THIS AFTERNOON AND TONIGHT. WITH THE THREAT OF HEAVY RAINFALL ONCE AGAIN...HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z WEDNESDAY. PRECIPITATION WILL BE ENDING FROM WEST TO EAST ON WEDNESDAY THEN MOSTLY DRY THROUGH THURSDAY AS HIGH PRESSURE SETTLES IN. THE NEXT CHANCE FOR PRECIPITATION AND THUNDERSTORMS ARRIVES THURSDAY NIGHT AND FRIDAY AS THE NEXT UPPER WAVE MOVING THROUGH THE SOUTHWEST FLOW HEADS TOWARD IOWA. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAIR-ADAMS- APPANOOSE-AUDUBON-CASS-CLARKE-DALLAS-DAVIS-DECATUR-GUTHRIE- JASPER-LUCAS-MADISON-MAHASKA-MARION-MONROE-POLK-POWESHIEK- RINGGOLD-TAYLOR-UNION-WAPELLO-WARREN-WAYNE. && DISCUSSION...DONAVON AVIATION...BEERENDS
Hazardous weather outlook, Jun 13, 11:12 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1112 PM CDT MON JUN 13 2011 IAZ072-073-141015- MADISON-WARREN- 1112 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUED ACROSS THE AREA TONIGHT. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREATS. HEAVY RAIN IS ALSO POSSIBLE. DUE TO RECENT HEAVY RAINFALL...ANY ADDITIONAL HEAVY RAIN WOULD BE CAPABLE OF PRODUCING FLASH FLOODING. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE DES MOINES RIVER VALLEY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH THE SEVEN DAY PERIOD. A STORM OR TWO TUESDAY COULD PRODUCE LARGE HAIL AND DAMAGING WIND. THE THREAT FOR SEVERE STORMS BEYOND TUESDAY IS LOW BUT CANNOT BE RULED OUT. HEAVY RAIN IS POSSIBLE BUT SPECIFIC SEVERE THREATS FOR STORMS LATER IN THE WEEK WILL BE BETTER DEFINED IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH THIS WEEK. RAINFALL REPORTS AND ANY REPORTS OF FLOODING WOULD BE APPRECIATED. IAZ057>062-070-071-074-075-081>085-092>097-141015- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-TAYLOR-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- 1112 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA TONIGHT. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREATS. HEAVY RAIN IS ALSO POSSIBLE. DUE TO RECENT HEAVY RAINFALL ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR. ANY ADDITIONAL HEAVY RAIN WOULD BE CAPABLE OF PRODUCING FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH THE SEVEN DAY PERIOD. A STORM OR TWO TUESDAY COULD PRODUCE LARGE HAIL AND DAMAGING WIND. THE THREAT FOR SEVERE STORMS BEYOND TUESDAY IS LOW BUT CANNOT BE RULED OUT. HEAVY RAIN IS POSSIBLE BUT SPECIFIC SEVERE THREATS FOR STORMS LATER IN THE WEEK WILL BE BETTER DEFINED IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH THIS WEEK. RAINFALL REPORTS AND ANY REPORTS OF FLOODING WOULD BE APPRECIATED. IAZ004>007-015>017-023>028-033>039-044>050-141015- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- 1112 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT MORE STORMS ARE AGAIN POSSIBLE OVER THE AREA TONIGHT. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREATS. HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH THE SEVEN DAY PERIOD. A STORM OR TWO TUESDAY COULD PRODUCE LARGE HAIL AND DAMAGING WIND. THE THREAT FOR SEVERE STORMS BEYOND TUESDAY IS LOW BUT CANNOT BE RULED OUT. HEAVY RAIN IS POSSIBLE BUT SPECIFIC SEVERE THREATS FOR STORMS LATER IN THE WEEK WILL BE BETTER DEFINED IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH THIS WEEK. RAINFALL REPORTS WOULD BE APPRECIATED. IAZ086-141015- WAPELLO- 1112 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA TONIGHT. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREATS. HEAVY RAIN IS ALSO POSSIBLE. DUE TO RECENT HEAVY RAINFALL ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR. ANY ADDITIONAL HEAVY RAIN WOULD BE CAPABLE OF PRODUCING FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE DES MOINES RIVER AT OTTUMWA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH THE SEVEN DAY PERIOD. A STORM OR TWO TUESDAY COULD PRODUCE LARGE HAIL AND DAMAGING WIND. THE THREAT FOR SEVERE STORMS BEYOND TUESDAY IS LOW BUT CANNOT BE RULED OUT. HEAVY RAIN IS POSSIBLE BUT SPECIFIC SEVERE THREATS FOR STORMS LATER IN THE WEEK WILL BE BETTER DEFINED IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH THIS WEEK. RAINFALL REPORTS AND ANY REPORTS OF FLOODING WOULD BE APPRECIATED. MJB
In the hours before
Local storm report, Jun 14, 2:26 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
226 AM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM HAIL ESE HUXLEY 41.89N 93.60W
06/14/2011 E2.00 INCH STORY IA TRAINED SPOTTER
&&
MS JUN 11Local storm report, Jun 14, 2:28 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
228 AM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 AM HAIL 2 N HUXLEY 41.92N 93.60W
06/14/2011 E1.25 INCH STORY IA LAW ENFORCEMENT
&&
MS JUN 11Local storm report, Jun 14, 2:35 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
235 AM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM HAIL HUXLEY 41.90N 93.60W
06/14/2011 E1.75 INCH STORY IA TRAINED SPOTTER
0230 AM HAIL WAUKEE 41.61N 93.86W
06/14/2011 E0.75 INCH DALLAS IA BROADCAST MEDIA
&&
MS JUN 11Local storm report, Jun 14, 2:46 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
246 AM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL NEVADA 42.02N 93.45W
06/14/2011 E1.00 INCH STORY IA LAW ENFORCEMENT
&&
MS JUN 11Special weather statement, Jun 14, 2:50 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 250 AM CDT TUE JUN 14 2011 IAZ059-060-140845- DALLAS-POLK- 250 AM CDT TUE JUN 14 2011 ...HEAVY RAINFALL OVER THE NEXT HOUR... .. AT 247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS MOVING THROUGH THE AREA. PENNY SIZE HAIL...AND HEAVY RAINFALL OF AN INCH OR MORE PER HOUR ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PLEASANT HILL... ELKHART... ALTOONA... BONDURANT... RUNNELLS... MITCHELLVILLE... DES MOINES... WINDSOR HEIGHTS... CLIVE... URBANDALE... WEST DES MOINES... LOW LAND FLOODING AND PONDING AT INTERSECTIONS IS LIKELY WITH THESE STORMS.
Local storm report, Jun 14, 2:58 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
258 AM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL NEVADA 42.02N 93.45W
06/14/2011 M2.00 INCH STORY IA TRAINED SPOTTER
&&
SKOWThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:16 PM CDT | River Flood Warning | DMX | Wapello | 54 hr |
| Jun 13, 9:01 PM CDT | Flash Flood Warning | DMX | Appanoose, Davis | 6 hr |
| Jun 13, 11:52 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison | 23 min |
| Jun 14, 12:16 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison | 44 min |
| Jun 14, 12:25 AM CDT | Severe Thunderstorm Warning | DMX | Madison | 50 min |
| Jun 14, 12:57 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 35 min |
| Jun 14, 1:01 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 16 min |
| Jun 14, 1:04 AM CDT | Flash Flood Warning | DMX | Madison | 4 hr |
| Jun 14, 1:12 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison | 48 min |
| Jun 14, 1:16 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 44 min |
| Jun 14, 1:54 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 51 min |
| Jun 14, 2:09 AM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 51 min |
| Jun 14, 2:27 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Hardin, Marshall, Story | 63 min |
| Jun 14, 2:59 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 53 hr |
| Jun 14, 3:27 AM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall | 48 min |
| Jun 14, 3:54 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 51 min |
| Jun 14, 5:05 AM CDT | Flash Flood Warning | DMX | Mahaska, Marion | 6 hr |
| Jun 14, 5:09 AM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 23 min |
| Jun 14, 6:00 AM CDT | Severe Thunderstorm Warning | DMX | Marshall, Story | 45 min |
| Jun 14, 6:32 AM CDT | River Flood Warning | DMX | Mahaska, Wapello | 34 hr |
| Jun 14, 10:02 AM CDT | River Flood Warning | DMX | Polk | 13 hr |
| Jun 14, 10:02 AM CDT | River Flood Warning | DMX | Polk | 13 hr |
| Jun 14, 10:57 AM CDT | Areal Flood Warning | DMX | Mahaska, Marion | 24 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.